Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 349–358 (Mi mz1509)  

This article is cited in 2 scientific papers (total in 2 papers)

On dimensions of the groups of biholomorphic automorphisms of real-analytic hypersurfaces

A. S. Labovskii

M. V. Lomonosov Moscow State University

Abstract: In this paper we study the dependence of the local geometry of real-analytic hypersurfaces in $\mathbb C^n$ on the dimension of the group of biholomorphic automorphisms of this surface. We also classify the hypersurfaces in terms of this group. We present some examples showing that the classes of the given construction are not empty. We find a new formulation of the Freeman theorem on the so-called straightening of a real-analytic $\operatorname{CR}$-submanifold in $\mathbb C^n$ with degenerate Levi form of constant rank.

DOI: https://doi.org/10.4213/mzm1509

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 287–294

Bibliographic databases:

UDC: 517
Received: 15.04.1995

Citation: A. S. Labovskii, “On dimensions of the groups of biholomorphic automorphisms of real-analytic hypersurfaces”, Mat. Zametki, 61:3 (1997), 349–358; Math. Notes, 61:3 (1997), 287–294

Citation in format AMSBIB
\Bibitem{Lab97}
\by A.~S.~Labovskii
\paper On dimensions of the groups of biholomorphic automorphisms of real-analytic hypersurfaces
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 349--358
\mathnet{http://mi.mathnet.ru/mz1509}
\crossref{https://doi.org/10.4213/mzm1509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619747}
\zmath{https://zbmath.org/?q=an:0927.32026}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 287--294
\crossref{https://doi.org/10.1007/BF02355410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1509
  • https://doi.org/10.4213/mzm1509
  • http://mi.mathnet.ru/eng/mz/v61/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Beloshapka V.K., “Cr-Manifolds of Finite Bloom-Graham Type: the Model Surface Method”, Russ. J. Math. Phys., 27:2 (2020), 155–174  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    Full text:113
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021